×

Found 16 Documents (Results 1–16)

100
MathJax

Asymptotic expansions of the statistic and risk function of the Bayes classification rule. (English. Russian original) Zbl 0789.62049

J. Math. Sci., New York 75, No. 2, 1552-1556 (1995); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 1991, 69-77 (1991).
MSC:  62H30 62E20 62F15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software